ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev 3DMT Conf / Next 3DMT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Three-Dimensional Media Technology (3DMT) [schedule] [select]
Chair Hideki Kakeya (Tsukuba Univ.)

Conference Date Mon, Oct 17, 2022 13:00 - 17:20
Tue, Oct 18, 2022 09:00 - 17:55
Topics  
Conference Place Yoto Campus, Utsunomiya University 
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on 3DMT.

Mon, Oct 17 PM 
13:00 - 13:05
  -  
Mon, Oct 17 PM 
13:05 - 14:05
(1) 13:05-13:50 [Invited Talk]
Volumetric images using femtosecond laser and liquid crystal spatial light modulator
Kota Kumagai, Yoshio Hayasaki (Utsunomiya Univ.)
(2) 13:50-14:05 Evaluation of Images Visibility under Obstructive Illumination in Volumetric 3D Display Using a Rotating Helical Screen Karin Wakatsuki, Chiemi Fujikawa (Tokai Univ.), Makoto Omodani (Tokai Univ./Tokyo Denki Univ.)
  14:05-14:15 Break ( 10 min. )
Mon, Oct 17 PM 
14:15 - 15:15
(3) 14:15-14:30 Experimental evaluation of see-through properties of holographic contact lens display Youjia Gu, Yasuhiro Takaki (TUAT)
(4) 14:30-14:45 Numerical verification of light-field wavefront conversion technique using zone plates with amplitude modulation Toshihiro Uruma, Takayuki Koyama, Yasuhiro Takaki (TUAT)
(5) 14:45-15:00 Correction of chromatic viewing-zone shifts of color holographic display employing pulse-modulated MEMS SLM Kotaro Ichikawa, Toshihiro Uruma, Takumi Matsumoto, Mitaro Namiki, Yasuhiro Takaki (TUAT)
(6) 15:00-15:15 Neural up-mixing for spatial audio generation exploiting spherical images Kimitaka Tsutsumi, Kenta Imaizumi (NTT)
  15:15-15:25 Break ( 10 min. )
Mon, Oct 17 PM 
15:25 - 16:40
(7) 15:25-15:40 Acoustic Proxies for Spatial Audio Rendering in Wide Area Rie Haneda (UEC), Kenta Imaizumi, Kimitaka Tsutsumi (NTT)
(8) 15:40-15:55 Blurring correction using super-resolution on convolutional neural Network for aerial image with dihedral corner reflector array Takumi Nagao, Daisuke Miyazaki (Osaka Metropolitan Univ.)
(9) 15:55-16:10 Evaluation of depth perception in 2D images projected on Plane Fog Screen Masaki Umemoto, Haruki Mizushina (Tokushimadai), Shiro Suyama (Ustunomiyadai), Kenji Yamamoto (Tokushimadai)
(10) 16:10-16:25 Evaluation of high resolution time-multiplexed autostereoscopy providing two viewers with images specific to each viewpoint Garimagai Borjigin, Hideki Kakeya (Univ. Tsukuba)
(11) 16:25-16:40 Autostereoscopic Display Based on Time-Division Multiplexing Parallax Barrier Using a Monochrome LCD Panel Yuki Taoka, Hideki Kakeya (Univ. Tsukuba)
  16:40-16:50 Break ( 10 min. )
Mon, Oct 17 PM 
16:50 - 17:20
  -  
Tue, Oct 18 AM 
09:00 - 09:45
(12) 09:00-09:15 Investigation of larger size of aerial image transcending mirror and evaluation of optical characteristics Motohiro Makiguchi, Ayaka Sano, Takahiro Matsumoto, Ryuji Yamamoto (NTT)
(13) 09:15-09:30 Effect of Diameter of Transparent Spheres Introduced into AIRR Optical System on Improvement of Resolution Kazuaki Takiyama, Kengo Fujii, Masaki Yasugi, Shiro Suyama, Hirotsugu Yamamoto (Utsunomiya Univ.)
(14) 09:30-09:45 Effect of Display Background Visibility on Subjective Super-Resolution Display with Dynamic Guide Frame in Aerial Display. Shoya Kawaguchi, Kojiro Matsushita (Utsunomiya Univ.), Akinori Tsuji (Tokushima Univ.), Toyotaro Tokimoto (XAiX,LLC), Masaki Yasugi, Shiro Suyama, Hirotsugu Yamamoto (Utsunomiya Univ.)
  09:45-09:55 Break ( 10 min. )
Tue, Oct 18 PM 
09:55 - 10:40
(15) 09:55-10:40 [Tutorial Lecture]
Advice for Japanese students on publishing and presenting in English
Hideki Kakeya (Tsukuba Univ.)
  10:40-10:50 Break ( 10 min. )
Tue, Oct 18 PM 
10:50 - 11:55
(16) 10:50-11:10  
(17) 11:10-11:55 [Invited Talk]
Aerial 3D Interface formed by Aerial Imaging by Retro-reflection
Kengo Fujii, Masaki Yasugi, Shiro Suyama, Hirotsugu Yamamoto (Utsunomiya Univ.)
  11:55-13:00 Lunch Break ( 65 min. )
Tue, Oct 18 PM 
13:00 - 14:30
  -  
Tue, Oct 18 PM 
14:30 - 15:30
(18) 14:30-14:45 Adaptation of point cloud representation to facial light field display and subjective evaluation Koichiro Fukano, Misato Shimizu (TUAT), Takaaki Kudo, Toshiki Yura, Tetsuya Murakami (IMAGICA), Yasuhiro Takaki (TUAT)
(19) 14:45-15:00 Improvement of blur for approximated super multi-view display by bidirectional one-dimensional shifts of viewpoints Tatsuki Kumagai, Koichiro Fukano, Yasuhiro Takaki (TUAT)
(20) 15:00-15:15 Super-Multiview Display with Two-Dimensional Parallax Based on Time Division Multiplexing Parallax Barrier Genki Takeuchi, Hideki Kakeya (Univ. Tsukuba)
(21) 15:15-15:30 AR 3D display that can be observed by multiple people simultaneously Sei Sato, Tomohiro Yendo (Nagaoka Univ. Tech.)
  15:30-15:40 Break ( 10 min. )
Tue, Oct 18 PM 
15:40 - 16:10
  -  
  16:10-16:20 Break ( 10 min. )
Tue, Oct 18 PM 
16:20 - 16:25
  -  
Tue, Oct 18 PM 
16:25 - 17:55
  -  

Announcement for Speakers
General TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
3DMT Technical Group on Three-Dimensional Media Technology (3DMT)   [Latest Schedule]
Contact Address  


Last modified: 2022-10-14 17:47:50


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to 3DMT Schedule Page]   /  
 
 Go Top  Go Back   Prev 3DMT Conf / Next 3DMT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan